# SDR C77A20120808001

- Difficulty date: August 6, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 10,674 hours, 6,253 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003039
- Condition: Discharged
- Location: Emergency Light
- Part time: 12,423 hours, 3,689 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE L2 DOOR DOES NOT ILLUMINATE.  R & R AFT RT ELPU IAW AMM 33-50-01.  OPS CHECKED GOOD.
